Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Steady-state behavior of large water distribution systems: Algebraic multigrid method for the fast solution of the linear step
Author: Zecchin, A.
Thum, P.
Simpson, A.
Tischendorf, C.
Citation: Journal of Water Resources Planning and Management, 2012; 138(6):639-650
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2012
ISSN: 0733-9496
Statement of
A. C. Zecchin; P. Thum; A. R. Simpson; and C. Tischendorf
Keywords: Water distribution systems; Global gradient algorithm; Steady-state; Algebraic multigrid methods
Rights: © 2012 American Society of Civil Engineers
RMID: 0020126121
DOI: 10.1061/(ASCE)WR.1943-5452.0000226
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_76746.pdfAccepted version457.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.